Multi-dimensional integral limit theorems

Bengt von Bahr

TBD mathscidoc:1701.332264

Arkiv for Matematik, 7, (1), 71-88, 1967.9
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:37 uploaded by arkivadmin ] [ 109 downloads ] [ 0 comments ]
@inproceedings{bengt1967multi-dimensional,
  title={Multi-dimensional integral limit theorems},
  author={Bengt von Bahr},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203437929876073},
  booktitle={Arkiv for Matematik},
  volume={7},
  number={1},
  pages={71-88},
  year={1967},
}
Bengt von Bahr. Multi-dimensional integral limit theorems. 1967. Vol. 7. In Arkiv for Matematik. pp.71-88. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203437929876073.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved